Absolute end points and their mapping properties.

Charatonik, Janusz J.; Krupski, Paweł; Prajs, Janusz R.

Mathematica Pannonica (1993)

  • Volume: 4, Issue: 1, page 103-111
  • ISSN: 0865-2090

How to cite


Charatonik, Janusz J., Krupski, Paweł, and Prajs, Janusz R.. "Absolute end points and their mapping properties.." Mathematica Pannonica 4.1 (1993): 103-111. <http://eudml.org/doc/222718>.

author = {Charatonik, Janusz J., Krupski, Paweł, Prajs, Janusz R.},
journal = {Mathematica Pannonica},
keywords = {chainable continuum; local absolute end points},
language = {eng},
number = {1},
pages = {103-111},
publisher = {University of Miskolc},
title = {Absolute end points and their mapping properties.},
url = {http://eudml.org/doc/222718},
volume = {4},
year = {1993},

AU - Charatonik, Janusz J.
AU - Krupski, Paweł
AU - Prajs, Janusz R.
TI - Absolute end points and their mapping properties.
JO - Mathematica Pannonica
PY - 1993
PB - University of Miskolc
VL - 4
IS - 1
SP - 103
EP - 111
LA - eng
KW - chainable continuum; local absolute end points
UR - http://eudml.org/doc/222718
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.